Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Bleeding, cramps, taking birth control, nausea. Pregnant?

I have what I think is my period(heavy the first 2 days lighter now and a lot of cramps (on the normal day, i am on birth control new one only been on it a few month) but i have been nauseous the first day not so much yesterday and a little today. But tonight i had a lot of cramps and then all of a sudden i threw up. Not sure but is it possible that I could be pregnant?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Since you are taking birth cintrol pills and you are having regular periods, pregnancy is not a possibility in your case. You need not worry.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor